Alert archive / California / Wind Advisories in 2008

Wind Advisory 5, NWS San Francisco Bay Area, CA

January 15, 2008

NWS San Francisco Bay Area, CA issued this wind advisory at Jan 15, 2008, 12:43 PM PST. It took effect at Jan 16, 2008, 12:35 AM PST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2008, 12:43 PM PST (20:43 UTC)
In effect from
Jan 16, 2008, 12:35 AM PST
Expired
Jan 17, 2008, 10:00 AM PST
In force
33 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 152043
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1243 PM PST TUE JAN 15 2008

...FOG IS LIFTING ACROSS THE BAY AREA...

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT AND WEDNESDAY...

.DENSE FOG IS LIFTING AROUND SAN FRANCISCO BAY AND SANTA CLARA
VALLEY. IN ADDITION...A STRONG RIDGE OF HIGH PRESSURE WILL BUILD
OVER NORTHERN NEVADA TONIGHT. AS A RESULT... STRONG AND GUSTY
NORTHEAST WINDS WILL DEVELOP IN THE HILLS OF THE NORTH AND EAST
BAY LATE TONIGHT AND CONTINUE THROUGH MIDDAY THURSDAY.

CAZ508-513-152145-
/O.CAN.KMTR.FG.Y.0003.000000T0000Z-080115T2100Z/
SAN FRANCISCO BAY SHORELINE-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
1243 PM PST TUE JAN 15 2008

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELED THE
DENSE FOG ADVISORY. 

VISIBILITY IS IMPROVING AROUND THE BAY AREA. THEREFORE DENSE FOG
ADVISORY HAS BEEN CANCELED. 

$$

CAZ507-511-160500-
/O.UPG.KMTR.HW.A.0002.080116T1200Z-080117T0000Z/
/O.NEW.KMTR.WI.Y.0005.080116T1200Z-080117T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
1243 PM PST TUE JAN 15 2008

...WIND ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST
THURSDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

OFFSHORE WINDS WILL INCREASE OVER THE NORTH BAY AND EAST BAY HILLS
LATE TONIGHT THROUGH MIDDAY THURSDAY. EXPECT WINDS TO REACH 35 TO
40 MPH WITH GUSTS OVER 45 MPH. 


MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
UPDATED WEATHER INFORMATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

LARRY
7 follow-up statements
000 
WWUS76 KMTR 160453
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
853 PM PST TUE JAN 15 2008

...HIGH WINDS ARE EXPECTED AT THE HIGHER ELEVATIONS OF THE NORTH
AND EAST BAY LATE TUESDAY NIGHT THROUGH THURSDAY MORNING...

A STRONG RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO NORTHERN
NEVADA TONIGHT AND WEDNESDAY MORNING. AS A RESULT...STRONG AND
GUSTY NORTH TO NORTHEAST WINDS WILL DEVELOP IN THE HILLS OF THE
NORTH AND EAST BAY LATE TONIGHT AND THEN CONTINUE UNTIL THURSDAY
MORNING.

CAZ507-511-161300-
/O.CON.KMTR.WI.Y.0005.080116T1200Z-080117T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
853 PM PST TUE JAN 15 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM
PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM
PST THURSDAY. 

OFFSHORE WINDS WILL INCREASE OVER THE NORTH BAY AND EAST BAY
HILLS LATE TONIGHT AND THEN CONTINUE THROUGH THURSDAY MORNING. 
EXPECT WINDS TO REACH 25 TO 35 MPH WITH GUSTS TO OVER 45 MPH.

MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
UPDATED WEATHER INFORMATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

BLIER
000 
WWUS76 KMTR 160835
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1235 AM PST WED JAN 16 2008

...HIGH WINDS AT THE HIGHER ELEVATIONS OF THE NORTH AND EAST BAY
THROUGH THURSDAY MORNING...

A STRONG RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO
NORTHERN NEVADA INTO THE MORNING. AS A RESULT... STRONG AND GUSTY
NORTH TO NORTHEAST WINDS CAN BE EXPECTED IN THE HILLS OF THE
NORTH AND EAST BAYS AND THROUGH THURSDAY MORNING.

CAZ507-511-161645-
/O.EXT.KMTR.WI.Y.0005.080116T0835Z-080117T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
1235 AM PST WED JAN 16 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THURSDAY. 

EXPECT STRONG AND GUSTY OFFSHORE WINDS OVER THE NORTH BAY AND
EAST BAY HILLS EARLY THIS MORNING TO CONTINUE THROUGH THURSDAY
MORNING. SEVERAL OBSERVATIONS IN THE EAST BAY HILLS ARE ALREADY
GUSTING TO AROUND 50 MPH AND STRONGER GUSTS ARE EXPECTED TO BEGIN
OVER THE NORTH BAY MOUNTAINS SHORTLY.

MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
UPDATED WEATHER INFORMATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

BELL
000 
WWUS76 KMTR 161324
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
524 AM PST WED JAN 16 2008

...HIGH WINDS AT THE HIGHER ELEVATIONS OF THE NORTH AND EAST BAY
THROUGH THURSDAY MORNING...

A STRONG RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO
NORTHERN NEVADA INTO THE MORNING. AS A RESULT... STRONG AND GUSTY
NORTH TO NORTHEAST WINDS CAN BE EXPECTED IN THE HILLS OF THE
NORTH AND EAST BAYS THROUGH THURSDAY MORNING.

CAZ507-511-162230-
/O.CON.KMTR.WI.Y.0005.000000T0000Z-080117T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
524 AM PST WED JAN 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. 

EXPECT STRONG AND GUSTY OFFSHORE WINDS OVER THE NORTH BAY AND
EAST BAY HILLS THIS MORNING TO CONTINUE THROUGH THURSDAY MORNING.
SEVERAL OBSERVATIONS IN THE EAST BAY HILLS OVERNIGHT HAVE REPORTED
GUSTS TO AROUND 50 MPH. IN THE NORTH BAY MOUNTAINS...STRONGER
GUSTS UP TO 50 MPH ARE EXPECTED TO BEGIN SHORTLY.

MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
UPDATED WEATHER INFORMATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

BELL
000 
WWUS76 KMTR 162217
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
217 PM PST WED JAN 16 2008

...HIGH WINDS AT THE HIGHER ELEVATIONS OF THE NORTH AND EAST BAY
THROUGH THURSDAY MORNING...

HIGH PRESSURE OVER THE GREAT BASIN AND LOW PRESSURE ALONG THE
CALIFORNIA COAST HAS CREATED A STRONG OFFSHORE PRESSURE GRADIENT. AS
A RESULT... STRONG AND GUSTY NORTH TO NORTHEAST WINDS CAN BE
EXPECTED IN THE HILLS OF THE NORTH AND EAST BAYS THROUGH THURSDAY
MORNING.

CAZ507-511-170630-
/O.CON.KMTR.WI.Y.0005.000000T0000Z-080117T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
217 PM PST WED JAN 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

EXPECT STRONG AND GUSTY OFFSHORE WINDS OVER THE NORTH BAY AND
EAST BAY HILLS TO CONTINUE THROUGH THURSDAY MORNING. SEVERAL
OBSERVATIONS IN THE EAST BAY HILLS TODAY HAVE REPORTED GUSTS TO AROUND
50 MPH. IN THE NORTH BAY MOUNTAINS... STRONGER GUSTS UP TO 50 MPH
ARE EXPECTED.

MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
UPDATED WEATHER INFORMATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

LARRY
000 
WWUS76 KMTR 170452
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
852 PM PST WED JAN 16 2008

...STRONG WINDS AT THE HIGHER ELEVATIONS OF THE NORTH AND EAST BAY
THROUGH THURSDAY MORNING...

HIGH PRESSURE OVER THE GREAT BASIN AND LOW PRESSURE ALONG THE
CALIFORNIA COAST HAS CREATED A STRONG OFFSHORE PRESSURE GRADIENT.
AS A RESULT...STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE IN
THE HILLS OF THE NORTH AND EAST BAY INTO THURSDAY MORNING.

CAZ507-511-171800-
/O.CON.KMTR.WI.Y.0005.000000T0000Z-080117T1800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
852 PM PST WED JAN 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY FOR
THE NORTH AND EAST BAY HILLS...

AT 8 PM WEDNESDAY EVENING NORTHEAST WINDS WERE GUSTING AS HIGH AS
45 MPH AT ELEVATIONS ABOVE 1000 FEET IN THE NORTH AND EAST BAY
HILLS. EXPECT WIND GUSTS OF BETWEEN 40 AND 50 MPH TO CONTINUE IN
THE HILLS THROUGH WEDNESDAY NIGHT AND INTO EARLY THURSDAY MORNING.
WINDS ARE FORECAST TO SLOWLY SUBSIDE LATE THURSDAY MORNING AND
THURSDAY AFTERNOON.

MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
UPDATED WEATHER INFORMATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

DYKEMA
000 
WWUS76 KMTR 171041
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
241 AM PST THU JAN 17 2008

...STRONG WINDS AT THE HIGHER ELEVATIONS OF THE EAST BAY HILLS THROUGH
THE MORNING...

HIGH PRESSURE OVER THE GREAT BASIN AND LOW PRESSURE ALONG THE
CALIFORNIA COAST HAS CREATED A SIGNIFICANT OFFSHORE PRESSURE GRADIENT. AS A
RESULT...STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE IN THE
HILLS OF THE EAST BAY THROUGH THE MORNING.

CAZ507-171145-
/O.CAN.KMTR.WI.Y.0005.000000T0000Z-080117T1800Z/
NORTH BAY MOUNTAINS-
241 AM PST THU JAN 17 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MONTEREY HAS CANCELED THE
WIND ADVISORY. 

ALTHOUGH BREEZY CONDITIONS ARE EXPECTED TO CONTINUE ALONG THE
NORTH BAY MOUNTAINS...THEY ARE NO LONGER EXPECTED TO REACH
ADVISORY CRITERIA. NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WITH
GUSTS UP TO 35 MPH CAN BE EXPECTED THROUGH THE MORNING HOURS.

$$

CAZ511-171800-
/O.CON.KMTR.WI.Y.0005.000000T0000Z-080117T1800Z/
EAST BAY HILLS AND DIABLO RANGE-
241 AM PST THU JAN 17 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

STRONG NORTH TO NORTHEAST WIND OF 20 TO 30 MPH WITH GUSTS TO 45
MPH ARE EXPECTED TO CONTINUE ALONG THE EAST BAY HILLS ABOVE 1000
FEET THROUGH THE MORNING HOURS.

MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
UPDATED WEATHER INFORMATION. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

BELL
000 
WWUS76 KMTR 171747
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
947 AM PST THU JAN 17 2008

CAZ511-171900-
/O.EXP.KMTR.WI.Y.0005.000000T0000Z-080117T1800Z/
EAST BAY HILLS AND DIABLO RANGE-
947 AM PST THU JAN 17 2008

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WIND ADVISORY FOR THE EAST BAY HILLS WILL EXPIRE AT 10 AM PST
THIS MORNING. LOCAL WIND GUSTS TO 45 MPH WILL STILL BE POSSIBLE
THROUGH ABOUT MIDDAY BUT THE OVERALL TREND WILL BE FOR DECREASING
WINDS IN THE HILLS THROUGH THIS AFTERNOON. WINDS WILL PICK UP
AGAIN IN THE HILLS TONIGHT BUT WIND SPEEDS WILL STAY UNDER WIND
ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Jan 15, 11:54 AM PST, 49 minutes earlier.

Area forecast discussion, Jan 15, 11:54 AM PST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1154 AM PST TUE JAN 15 2008

UPDATED AVIATION

.DISCUSSION...MAIN FORECAST CONCERNS CONTINUE TO BE STRONG WINDS OVER
THE NORTH AND EAST BAY HILLS LATE TONIGHT INTO TOMORROW EVENING AND
DENSE FOG IN THE INLAND VALLEYS AND BAY AREAS THIS MORNING.

DENSE FOG IS BEING OBSERVED AROUND THE BAY AREA THIS MORNING WITH
MOST BAY AREA TERMINALS REPORTING VISIBILITY LESS THAN 1/4SM AND KOAK
REPORTING VISIBILITY OF 1/8 SM AT 1553UTC. NUMEROUS ROAD CAMS FROM
THE BAY AREA FURTHER ILLUSTRATE SIGNIFICANT REDUCTIONS IN
VISIBILITY. DENSE FOG IS ALSO ADVECTING INTO THE MONTEREY BAY AREA
WITH OF 1/4SM AT THE AIRPORT. HAVE UPDATED THE FORECAST AND EXTENDED
THE DENSE FOG ADVISORY THROUGH 1100 AM.

HIGH WIND WATCH IS STILL ON TRACK FOR THE NORTH AND EAST BAY HILLS
BEGINNING LATE TONIGHT THROUGH WEDNESDAY EVENING. NAM/GFS ARE
DEPICTING AN OMEGA BLOCK OFF OF THE CALIFORNIA COAST AND A DEEP
TROUGH SWINGING ACROSS UTAH/COLORADO THIS EVENING. AT THE SURFACE A
THERMAL TROUGH IS IN POSITION ALONG THE CALIFORNIA COAST WITH A
STRONG OFFSHORE PRESSURE GRADIENT ALONG THE SIERRA MTS. THIS OFFSHORE
PRESSURE GRADIENT IS EXPECTED INTENSIFY THIS EVENING WITH A SHORT
WAVE SLIDING IN ALONG THE BACK SIDE OF THE RIDGE AND THE NOSE OF AN
80 KT JET MAX MOVING OVER THE AREA. NAM 925 TO 850 MB LAYER WIND
SPEEDS ARE PROJECTED TO REACH 40 KTS LATE TONIGHT INTO TOMORROW OVER
THE AREA AS THIS PRESSURE GRADIENT INTENSIFIES.

ECMWF AND GFS ARE BOTH SUGGESTING A MILD DRY FORECAST THROUGH THE
WEEKEND WITH THE OMEGA BLOCK REMAINING IN PLACE THROUGH SUNDAY
MORNING. HOWEVER... MODELS ARE SUGGESTING THAT THE BLOCK WILL
RETROGRADE WITH A TROUGH OF LOW PRESSURE SLIDING ALONG THE
CALIFORNIA COAST SUNDAY. ECMWF AND GFS ARE COMING INTO BETTER
AGREEMENT WITH THE TIMING AND POSITION OF THIS FEATURE. BOTH ARE
SUGGESTING PRECIPITATION TO ARRIVE AT THE BAY AREA BY MONDAY
MORNING.

&&

.AVIATION...HAVE UPDATED AVIATION ONCE AGAIN. STUBBORN FOG AND LOW
CIGS CONTINUE TO PLAGUE THE SF BAY AREA.  STILL EXPECT CLEARING AS
WEAK FRONT MOVES IN FROM THE N...BUT JUST DELAYED TIMING UNTIL
AFTER 21Z.  RECENT VIS DOES SHOW SOME THINNING OVER THE SF PENINSULA
AND HOPE THIS TREND CONTINUES.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDY...DENSE FOG ADVISORY UNTIL 1 PM FOR SF BAY

&&

PUBLIC FORECAST: LARRY
AVIATION/MARINE: MEHLE

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Jan 15, 11:36 AM PST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1136 AM PST TUE JAN 15 2008

CAZ507-511-161945-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
1136 AM PST TUE JAN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTH AND
EAST BAY HILLS.

.DAY ONE...TUESDAY

PATCHY FOG OVER THE LOWER SLOPES WILL BECOME MOSTLY SUNNY BY
AFTERNOON

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOCALLY STRONG NORTH TO NORTHEAST WINDS ARE EXPECTED TO DEVELOP IN
THE HILLS OF THE NORTH AND EAST BAY LATE TONIGHT THROUGH WEDNESDAY.
WIND GUSTS OF OVER 60 MPH ARE POSSIBLE ALONG THE HIGHEST ELEVATIONS.

* HIGH WIND WATCH...SEE SFPNPWMTR - KMTR WWUS76 FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ006-506-508-510-513-PZZ530-161945-
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1136 AM PST TUE JAN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAN FRANCISCO
AND SAN PABLO BAYS...AND THE SANTA CLARA VALLEY.

.DAY ONE...TUESDAY

DENSE FOG WILL CONTINUE THROUGH EARLY THIS AFTERNOON. MOSTLY
SUNNY SKIES WILL RETURN BY EARLY AFTERNOON.

* DENSE FOG ADVISORY...SEE SFPNPWMTR - KMTR WWUS76 FOR DETAILS *

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDY CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

LARRY

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 4:24 AM PSTDense Fog AdvisoryMTRAlameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 2 more7 hr
Jan 15, 11:17 AM PSTDense Fog AdvisoryMTRAlameda, Contra Costa, San Mateo, Santa Clara86 min

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.